# SDR DALA2018062504188

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 59,902 hours, 22,044 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR HANDLE WAS NOT RECESSING ON THE OUTSIDE WHEN DOOR WAS CLOSED.  DOOR WILL NOT ARM AND HAS TO BE OPENED TO RECESS HANDLE TO ARM DOOR.  LUBRICATED EXTERIOR BUTTERFLY HANDLES AND MECHANISM. HANDLES NOW FAIR WITH DOOR. CLEANED DEBRIS FROM GIRT BAR AREA.   DOOR OPS CHECKED OK AND ARMED OK.
